MathSciNet Relay Station
MathSciNet bibliographic data
MR995504 (90h:32042b) 32F20 (35N15 58C15)
Webster, Sidney On the proof of Kuranishi's embedding theorem. Ann. Inst. H. Poincaré Anal. Non Linéaire 6 (1989), no. 3, 183–207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement